# SDR CALA2018010700087

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 72,736 hours, 10,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EXTERIOR EMERGENCY LIGHT NOT WORKING. RE-LAMPED NO HELP FWD ENTRY DOOR. FOUND LOOSE WIRE BEHIND LAMP ASSY. RESECURED WIRE AND REPLACE LAMP. OPS CHECK GOOD IAW AMM 33-51-06.
